# SDR DALA2023083007073

- Difficulty date: August 27, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 30,235 hours, 11,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4985299) L2 DOOR EMERGENCY LIGHT INOP. REPLACED EMERGENCY LIGHT BATTERY PACK. OPS CKS GOOD. REF B737 AMM 33-51.
